# SDR CALA2023050101303

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737-900ER
- Aircraft serial: 43535
- Aircraft time: 29,656 hours, 10,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810769
- Condition: Torn
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN FLOORBOARD 222ZAF HAS TORN FIBERS.  TRA NSCRIBED FROM HAECO GSO NRC# 9286439 REPAIRED TORN FIBERS ON PANEL 222ZAF IAW B737-900ER SRM 53-00-50 -2R-1 REF HAECO GSO MECH V934866 INSP QC357
